# SDR DALA2025100707295

- Difficulty date: October 6, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N860NW
- Make and model: Airbus A330-223
- Aircraft serial: 0778
- Aircraft time: 80,095 hours, 10,156 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3360 BRACKET ON FORWARD SIDE AT FRAME 37.1 HAS TOOLING DAMAGE. CORRECTIVE ACTION: REPAIRED PER ERA 627851-14 REV. ORIG. (1237970)
